Some stability results for semilinear stochastic heat equation driven by a fractional noise
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 631-648
Published online October 29, 2018
Printed May 31, 2019
Oussama El Barrimi, Youssef Ouknine
Cadi Ayyad University; Mohammed VI polytechnic University
Abstract : In this paper, we consider a semilinear stochastic heat equation driven by an additive fractional white noise. Under the pathwise uniqueness property, we establish various strong stability results. As a consequence, we give an application to the convergence of the Picard successive approximation.
Keywords : stochastic heat equation, fractional noise, pathwise uniqueness
MSC numbers : 60H15, 60G18
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd